# SDR VIBR20141020002

- Difficulty date: August 26, 2014
- Submitted: October 20, 2014
- Operation: General aviation
- Aircraft: N560VS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600124
- Aircraft time: 8,062 hours, 7,471 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Static Port
- Part number: CM29338
- Condition: Leaking
- Location: Nr 1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 LT STATIC PORT, CAUSES STATIC LEAK RATE TO BE OUT OF LIMITS.  REPLACED.  FOUND DURING PHASE 20 INSPECTION.
